Open Access
November, 1985 The Concept of Normality for Fuzzy Random Variables
Madan L. Puri, Dan A. Ralescu
Ann. Probab. 13(4): 1373-1379 (November, 1985). DOI: 10.1214/aop/1176992822


In this paper we define the concept of a normal fuzzy random variable and we prove the following representation theorem: Every normal fuzzy random variable equals the sum of its expected value and a mean zero random vector.


Download Citation

Madan L. Puri. Dan A. Ralescu. "The Concept of Normality for Fuzzy Random Variables." Ann. Probab. 13 (4) 1373 - 1379, November, 1985.


Published: November, 1985
First available in Project Euclid: 19 April 2007

zbMATH: 0583.60011
MathSciNet: MR806235
Digital Object Identifier: 10.1214/aop/1176992822

Primary: 60D05
Secondary: 03E72

Keywords: ‎embedding‎ , fuzzy random variable , Fuzzy set , Gaussian element

Rights: Copyright © 1985 Institute of Mathematical Statistics

Vol.13 • No. 4 • November, 1985
Back to Top